Sale

Paracetamol 500mg Soluble 100 Tablets

£5.99

Soluble, effervescent pain relief tablets.

Loading...

Description

Soluble, effervescent pain relief tablets.

Key Benefits:

  • Relief of mild to moderate pain
  • Suitable for those who cant swallow tablets
  • Convenient and easy to use

Paracetamol Effervescent Tablets are analgesic tablets for the relief of mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain, and aches and pains such as muscle pain and backache.

Dissolvable in water a Paracetamol Soluble Tablets are a good alternative for those who find it hard to swallow regular, solid capsules or tablets.

Soluble Paracetamol tablets contain 500mg of the active ingredient paracetamol, a popular painkiller that many people reach for when treating everyday aches and pains.

Paracetamol isn’t just an effective painkiller, but can also be used to reduce fever or high temperatures, making it ideal for those suffering from symptoms of cold and flu

Directions for Use

For oral administration only. Dissolve the tablets in water (about 200 ml) before swallowing. These tablets are effervescent, stir before use.

Adults, the elderly and children over 16 year:

One or two tablets to be taken up to four times daily. Maximum dose of 8 tablets in 24 hours.

Children 12-15 years :

One tablet,every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

Children under 12 years of age:

Not recommended.

The dose should not be repeated more frequently than every 4 hours, and not more than 4 doses should be taken in any 24 hour period.

Dosage should not be continued for more than 3 days without consulting a doctor.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

FREE UK DELIVERY ON ORDERS OVER £25
This is default text for notification bar